Yes, I am taking everything under a psychiatrist’s (MD’s) orders.
Why would you think it’s the opposite? High serotonin levels are strongly associated with sexual dysfunction, particularly delayed ejaculation, sexual anhedonia, anorgasmia and loss of libido. Just look at SSRI-sexual dysfunction.
Or look at another study focusing on people with migraine headaches. For your information, migraines are caused by a lack of serotonin (one of the reasons LSD is thought to help, as LSD and other hallucinogens directly mimic serotonin). What this study found is that people who suffer migraine headaches on average tended to have higher sex drives. (aphroditewomenshealth.com/ne … news.shtml)
Plus, Cyproheptadine (serotonin antagonist) has been used in the past to successfully treat SSRI sexual dysfunction.
I have not tested my Prolaction levels as of yet. These will be tested in January. His reasoning for choosing drugs is that Dopamine is one of the main neuromodulators responsible for sexual functioning (the other being oxytocin), and was interested in studies linking allopregnalone, GABA, Serotoning and propecia. With high levels of serotnonin, Dopamine drops and prolaction can raise, oxytocin can also get lowered. So the conclusion he came to is that it is hormonal.
I am on the fifth day of consecutive amantadine treatment (I couldn’t do it over finals weeks, too much shit going on), and so far my libido is raising quite a bit. Still too soon to be sure, and I’m also on a very low dose as I have a pre-disposition to anxiety.
How’s your treatment going?